# SDR FDEA201005121523

- Difficulty date: May 12, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 49,269 hours, 30,309 cycles
- Engine: Pwa JT8D15
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65249662
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E FALSE SPAR CHORD CRACKED, WBL 118.  REMOVED LOWER CHORD DIM. 20.5", WEB AND DOUBLER IAW DWG NR SR 27-57-038, REV C. FABRICATED 2 ANGLES FROM 7075-0 .071" DIM. 14.5" X 2.75" AND 12.5" X 2.75" IAW DWG NR SR 27-57-038 REV C. HEAT TREATED ANGLES FROM 7075-0 TO 7075T6 IAW FAS ENGINEERING REPORT NR 2-37153-801 REV A.  FABRICATED WEB FROM 7075T6 .032" DIM 12" X 10", CHORD FROM BAC 1514-1437-7075-T6511 DIM. 20.5", STRAP FROM 7075T6 .090" DIM.   12.5" X 1.5", 2 FILLERS FROM 7075T6 .160" DIM. 2.5" X 1.25" AND DOUBLER FROM 2024T3 .050"   DIM. 12.5" X 8.5" IAW DWG SR 27-57-038 REV C.  INSTALLED REPAIR PARTS IAW SRM 51-30-2.
